Shakey voice, headache, tired, hip joints aching. Short of breath just doing simple tasks. I had to be entabated..are these symptoms from reducing the prednisone? This just started today... I've been feeling ok the last 3 weeks but today starting to get all these symptoms. Im also on Metoropol50/tartrate Spiriva and advair.
You don't say how you are reducing the Prednisone. It has to be done slowly, although 5mg for a month is a low dose.
Have you been back to the Prescriber? That is what you need to do, steroids cause a great many side effects and you have to be very careful, only coming off them under supervision from a Doctor.
I am not a Doctor and am only able to tell you of my own experiences.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 3 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 13 Apr 2015 • 2 answers
Posted 15 Apr 2015 • 2 answers
Posted 12 Aug 2016 • 1 answer